The Rate of Convergence of a Harmonic Map at a Singular Point.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 539-550
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimizing harmonic map, isolated point of discontinuity, estimate of the rate of convergence
@article{MAN_1989__283_1_164526,
author = {Robert Gulliver and Brian White},
title = {The {Rate} of {Convergence} of a {Harmonic} {Map} at a {Singular} {Point.}},
journal = {Mathematische Annalen},
pages = {539--550},
year = {1989},
volume = {283},
number = {1},
zbl = {0645.58018},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164526/}
}
Robert Gulliver; Brian White. The Rate of Convergence of a Harmonic Map at a Singular Point.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 539-550. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164526/